Duality for convex infinite optimization on linear spaces - Archive ouverte HAL Access content directly
Preprints, Working Papers, ... Year :

Duality for convex infinite optimization on linear spaces

, (1)
1

Abstract

This note establishes a limiting formula for the conic Lagrangian dual of a convex infinite optimization problem, correcting the classical version of Karney [Math. Programming 27 (1983) 75-82] for convex semi-in…nite programs. A reformulation of the convex infinite optimization problem with a single constraint leads to a limiting formula for the corresponding Lagrangian dual, called supdual, and also for the primal problem in the case when strong Slater condition holds, which also entails strong sup-duality.
Fichier principal
Vignette du fichier
GV_2021_12_07.pdf (137.28 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03540267 , version 1 (23-01-2022)

Identifiers

  • HAL Id : hal-03540267 , version 1

Cite

M A Goberna, M Volle. Duality for convex infinite optimization on linear spaces. 2022. ⟨hal-03540267⟩
19 View
10 Download

Share

Gmail Facebook Twitter LinkedIn More